# SDR SWAA2022030245262

- Difficulty date: February 4, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSE; RH ECS RAM AIR INLET MIXING DUCT PNL 192BR IS DELAMINATED ON FWD EDGE OUTER SKIN. / REPAIRED EXT FUSE. RH ECS RAM AIRLET MIXING DUCT PNL 192BR IAW B737 SRM 51-70-04-2R-1 AND SRM 53-40-70-2R-1
